| Model Number |
9733856R |
| Medical Device Problem Codes |
Mechanical Problem (1384); Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.Testing revealed that the system was running slow due to backed up exams.The old exams were deleted from the archive.The system then passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported the system was moving very slow and then became unresponsive on the blue screen.A soft reboot was completed, but the system was still slow.It was noted the patient screen was showing over 70% full.Technical services (ts) recommended deleting patients and checking/deleting old versions of software.This issue was noted outside of a procedure, and there was no patient involvement.